# SDR DHLA2009743DH571

- Difficulty date: November 13, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN STA 760 LBL 62 OVERWING STUB BEAM AND SUPPORT ANGLE WITH DOUBLE HOLE.  REPLACED STUB BEAM AND ANGLE AT BS 760 BTWN LBL 46 AND LBL 70 AND LBL 53 TO LBL 62 IAW B727 SRM 51-10-1 PARA 7.
